# SDR ASOA201710155134

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 29,839 hours, 21,612 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: TRU3502
- Part serial: 1578
- Condition: Shorted
- Location: Nr 2
- Part time: 29,738 hours, 21,650 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG BURNED INSULATION ODOR FORWARD AREA OF AIRCRAFT.  MX REMOVED AND REPLACED THE NR 2 TRU, OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURNED TO SERVICE.
